# SDR 9514479970

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AUTO-PRESSURIZATION SYSTEM FAILED.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED CABIN PRESSURE CONTROLLER AND AMPLIFIER.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
